# SDR HNAA2018122600328

- Difficulty date: December 24, 2018
- Submitted: December 26, 2018
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 44,111 hours, 39,807 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 3
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NDIS  642     33-51  0002280  24DEC18  SBY  CLOSE
      EMEGENCY LIGHT IN FRONT OF ROW 3 INOP
                                          
FACT  24DEC18  09:44  SBY
            R&R EMERGENCY LIGHT IN FRONT OF ROW 3, SECURED WITH
            RETAINED HARDWARE
            PART INSTALLED/REMOVED SIGN 1013835
